# SDR CA141208008

- Difficulty date: December 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 736 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 06601202101
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,168 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE FLIGHT CREW WENT TO SELECT A DIRECT TO WAYPOINT, THE APEX FMS SYS DID NOT ACCEPT THE SELECTION, NOTHING HAPPENED, A SECOND ATTEMPT WAS MADE TO SELECT THE WAYPOINT AND AT OR ABOUT THE SAME TIME AS WHEN THE SELECTION WAS MADE THE PILOT AN COPILOT PFD DISPLAYS WENT BLANK.  THE UPPER MFD ALSO WENT BLANK AND THE AP TRIPPED OFF LINE. THE CREW REVERTED TO MANUAL FLIGHT CONTROL USING ONLY THE STANDBY ELECTRONIC INSTRUMENT SYS FOR BACK UP HEADING AND ATTITUDE INDICATION.  A CAS MESSAGE WAS DISPLAYED FOR A BRIEF PERIOD ON THE LOWER MFD HOWEVER THE CREW COULD NOT RECALL WHAT THE MESSAGE WAS.  FOLLOWING APPROXIMATELY 1 MINUTE BOTH PILOT AND COPILOT PFD AND MFD DISPLAY INFORMATION RETURNED ON ITS OWN. FOLLOWING APPROXIMATELY 2 MINUTES THE FMS NAVIGATION POSITION AND FLIGHT PLAN INFORMATION WAS AVAILABLE AND THE CREW RESET AND ENGAGED THE AP SYS. THE ACFT CONTINUED ON THE SCHEDULED FLIGHT WITH NO FURTHER ISSUES.  NO ASSOCIATED CREW ALERTING SYSTEM, CAS, WARNINGS, CAUTIONS, OR ADVISORIES WERE NOTED FOLLOWING SYS REBOOT.  MFG WAS NOTIFIED OF THE REPORTED ISSUE.  ALL APEX SYS RECORDED FAULT HISTORY DATABASE AND NAV DATA WAS DUMPED FROM THE ACFT SYSTEM AT THE NEXT AVAILABLE TIME AND FORWARDED TO MFG FOR REVIEW.
